U.S. doctors online nowAsk doctors free
Australia
A 33-year-old female asked:

I have a copper iud it's causing heavy period dr gave me bcp pill to start first day of period to calm bleeding till it adjusts will this help please?

1 doctor answer2 doctors weighed in
Dr. Norman Solberg
Obstetrics and Gynecology 55 years experience
Most likely: The pill usually causes periods to be lighter, so I expect that it will help. However, when you stop the pill, your periods will likely get heavier again, although maybe not as much.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.